# SDR 20001206SH018

- Difficulty date: November 16, 2000
- Submitted: December 6, 2000
- Operation: General aviation
- Aircraft: N1116H
- Make and model: Bell 407
- Aircraft serial: 53046
- Aircraft time: 2,961 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 407340339103
- Part serial: K981313
- Condition: Rough
- Location: T/R Drive
- Component: Cooler Blower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W THE INTENT OF AD 2000-02-12 BY INSPECTING OIL COOLER BLOWER DRIVESHAFT BEARINGS.  AFT BEARING FOUND ROUGH RUNNING.  (X)
